# SDR CALA2016090900641

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 42,678 hours, 14,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Damaged
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT EXTERNAL POWER DOOR CUT OUT, FWD EDGE AT LOWER HINGE AREA.  THE SKIN AT BS 227 WL 180 HAS BEEN REPAIRED IAW ECRA 5330-04930 PART 3, AND SRM 53-10-15 REP. 5.
